Advertisement

Ergodic Methods for the Construction of Holomorphic Retractions

  • Victor Khatskevich
  • Simeon Reich
  • David Shoikhet
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 98)

Abstract

Let D be a bounded convex domain in a complex Banach space, and let F be a holomorphic self-mapping of D with a nonempty fixed point set. In this paper we study the flow generated by the mapping IF on D, and use the asymptotic behavior of its Cesàro averages to construct a holomorphic retraction of D onto the fixed point set of F.

Keywords

Null Point Complex Banach Space Bounded Convex Domain Bounded Holomorphic Mapping Local Uniform Convergence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A]
    Abate, M., Horospheres and iterates of holomorphic maps, Math. Z. 198 (1988), 225–238.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [AA]
    Abd-Alla, M., L’ensemble des points fixes d’une application holomorphe dans un produit fini de boules-unités d’espaces de Hilbert est une sous-variété banachique complexe, Ann. Mat. Pura Appl. 153 (1988), 63–75.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [B]
    Bedford, E., On the automorphism group of a Stein manifold, Math. Ann. 266 (1983), 215–227.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [C]
    Cartan, H., Sur les rétractions d’une variété, C. R. Acad. Sci. Paris 303 (1986), 715–716.MathSciNetzbMATHGoogle Scholar
  5. [D-K]
    Daleckii, Yu.L. and Krein, M.G., Stability of Solutions of Differential Equations in Banach Spaces, AMS, Providence, Rhode Island, 1970.Google Scholar
  6. [D]
    Do Duc Thai, The fixed points of holomorphic maps on a convex domain, Annales Polonici Mathematici 56 (1992), 143–148.MathSciNetzbMATHGoogle Scholar
  7. [E-H]
    Earle, C.J. and Hamilton, R.S., A fixed-point theorem for holomorpic mappings, Proc. Symp. Pure Math., Vol. 16, AMS, Providence, RI, (1970), 61–65.Google Scholar
  8. [F-V]
    Franzoni, T. and Vesentini, E., Holomorphic Maps and Invariant Distances, Math. Studies 40, North-Holland, Amsterdam, 1980.Google Scholar
  9. [G-R]
    Goebel, K. and Reich, S., Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker, New York and Basel, 1984.Google Scholar
  10. [H-S]
    Heath, L.F. and Suffridge, T.J., Holomorphic retracts in complex n-space, Illinois Journal of Math. 25 (1981), 125–135.MathSciNetzbMATHGoogle Scholar
  11. [K-R-S]
    Khatskevich, V., Reich, S. and Shoikhet, D., Ergodic type theorems for nonlinear semigroups with holomorphic generators, Technion Preprint Series No. MT-999, 1994, in Recent Developments in Evolution Equations, Pitman Research Notes in Math., Vol. 324, Longman, Harlow, 1995, 191–200.MathSciNetGoogle Scholar
  12. [K-S]
    Kuczumow, T. and Stachura, A., Iterates of holomorphic and k D-nonexpansive mappings in convex domains in Cyn, Adv. Math. 81 (1990), 90–98.MathSciNetzbMATHCrossRefGoogle Scholar
  13. [L]
    Lempert, L., Holomorphic retracts and intrinsic metrics in convex domains, Anal. Math. 8 (1982), 257–261.MathSciNetzbMATHCrossRefGoogle Scholar
  14. [M-V]
    Mazet, P. and Vigué, J.-P., Points fixes d’une application holomorphe d’un domaine borné dans lui-même, Acta Math. 166 (1991), 1–26.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [R]
    Rudin, W., The fixed-point sets of some holomorphic maps, Bull. Malaysian Math. Soc. 1 (1978), 25–28.MathSciNetzbMATHGoogle Scholar
  16. [R-S]
    Reich, S. and Shoikhet, D., Generation theory for semigroups of holomorphic mappings in Banach spaces, Technion Preprint Series No. MT-1007, 1995.Google Scholar
  17. [SI]
    Shafrir, I., Coaccretive operators and firmly nonexpansive mappings in the Hilbert ball, Nonlinear Analysis 18 (1992), 637–648.MathSciNetzbMATHCrossRefGoogle Scholar
  18. [VE1]
    Vesentini, E., Iterates of holomorphic mappings, Uspekhi Mat. Nauk 40 (1985), 13–16.MathSciNetGoogle Scholar
  19. [VE2]
    Vesentini, E., Su un teorema di Wolff e Denjoy, Rend. Sem. Mat. Fis. Milano 53 (1983), 17–25 (1986).MathSciNetzbMATHCrossRefGoogle Scholar
  20. [VJP1]
    Vigué, J.-P., Sur les points fixes d’applications holomorphes, C. R. Acad. Sci. Paris Ser. 303 (1986), 927–930.zbMATHGoogle Scholar
  21. [VJP2]
    Vigué, J.-P., Fixed points of holomorphic mappings in a bounded convex domain in Cyn, Proc. Symp. Pure Math., Vol. 52 (1991), Part 2, 579–582.Google Scholar

Copyright information

© Springer Basel AG 1997

Authors and Affiliations

  • Victor Khatskevich
    • 1
  • Simeon Reich
    • 2
  • David Shoikhet
    • 1
  1. 1.Department of Applied MathematicsInternational College of TechnologyKarmielIsrael
  2. 2.Department of MathematicsThe Technion - Israel Institute of TechnologyHaifaIsrael

Personalised recommendations